# SDR DLM88050402

- Difficulty date: July 24, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 44,531 hours, 35,390 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT AND WHILE ON TAXIWAY PASSENGER AT SEAT ROW 28 NOTICED LOOSE WIRING UNDER SEAT ROW 27.  AIRCRAFT RETURNED TO RAMP AREA AND MTC DISCOVERED EMERG TRACK LIGHTING WIRE PULLED AWAY FROM SIDEWALL WITH ONE WIRE BROKEN.  MADE APPROVED REPAIR TO WIRING AND SECURED SAME BEHIND SIDEWALL.  EMERG TRACK LIGHTING OPERATES NORMALLY THROUGHOUT CABIN.
